Sending you big hugs Helen, you've had a rough time so a bit of welcome sun and relaxation will do you the world of good.
Enjoy the holiday
I hope you are coping OK with your first dose of Taxol. I havent had it (yet!) but have had docetaxel which is from the same taxane family of chemo's. Regarding the red face and neck, have you taken steroids? I found on taxotere that the steroids made my face red but wore off after a few days of taking them. Hopefully someone else can come along and either say they have had similar or give other pointers.
My partner has secondary cancer. She finished radiotherpay in March this year, but in May started devloping maculopapular lesions along the mastectomy scar area. There is also low volume metasatic disease in bith lungs.
Her chemo cycles were stopped in November last year after her team decided that it would be best to proceed with the mastectomy and lymph node removal (12 in total) as a matter of urgency because she wasn't responding to chemo. However, she didn't have Paclitaxel. I think it was EC. And because they didn't give her Paclitaxel, she has not been able to get on an immunotherapy clinical trial (it is one of the conditions that make you eligible to participte in the trial).
She is due to start chemo again this month and this time they will give her paclitaxel.
I would be grateful for any views and opinions about this drug.